Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 221, Number 1
HTML articles powered by AMS MathViewer

Group extensions and cohomology for locally compact groups. III
Calvin C. Moore PDF
Trans. Amer. Math. Soc. 221 (1976), 1-33
Group extensions and cohomology for locally compact groups. IV
Calvin C. Moore PDF
Trans. Amer. Math. Soc. 221 (1976), 35-58
Inclusions and noninclusion of spaces of convolution operators
Michael G. Cowling and John J. F. Fournier PDF
Trans. Amer. Math. Soc. 221 (1976), 59-95
The regularity of the locally integrable and continuous solutions of nonlinear functional equations
Halina Światak PDF
Trans. Amer. Math. Soc. 221 (1976), 97-118
Dualities for equational classes of Brouwerian algebras and Heyting algebras
Brian A. Davey PDF
Trans. Amer. Math. Soc. 221 (1976), 119-146
Homomorphisms of commutative cancellative semigroups into nonnegative real numbers
Mohan S. Putcha and Takayuki Tamura PDF
Trans. Amer. Math. Soc. 221 (1976), 147-157
Two extremal problems
Andrew Harrington and Marvin Ortel PDF
Trans. Amer. Math. Soc. 221 (1976), 159-167
Linking forms and maps of odd prime order
J. P. Alexander, G. C. Hamrick and J. W. Vick PDF
Trans. Amer. Math. Soc. 221 (1976), 169-185
Multipliers of $L^ p_ E$. I
Daniel M. Oberlin PDF
Trans. Amer. Math. Soc. 221 (1976), 187-198
Admissible and singular translates of measures on vector spaces
Alan Gleit and Joel Zinn PDF
Trans. Amer. Math. Soc. 221 (1976), 199-211
Docility at infinity and compactifications of ANR’s
R. B. Sher PDF
Trans. Amer. Math. Soc. 221 (1976), 213-224
Monotonicity, convexity and symmetric derivates
Clifford E. Weil PDF
Trans. Amer. Math. Soc. 221 (1976), 225-237
Every weak proper homotopy equivalence is weakly properly homotopic to a proper homotopy equivalence
David A. Edwards and Harold M. Hastings PDF
Trans. Amer. Math. Soc. 221 (1976), 239-248
Erratum to: “Isolated invariant sets for flows on vector bundles” (Trans. Amer. Math. Soc. 203 (1975), 359–390)
James F. Selgrade PDF
Trans. Amer. Math. Soc. 221 (1976), 249